# SDR YENA20160503359

- Difficulty date: May 3, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N249JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000045
- Aircraft time: 27,108 hours, 16,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON AFT PASSENGER DOOR LOWER BEAM AROUND FASTENERS 2" AFT OF FR 85, STR 17L; ACCOMPLISHED BLEND REPAIR IAW JB EA E16-306-01, REF NR 00251 AND E16-306-01.
